Degree theory for generalized variational inequalities and applications
AbstractIn this paper, a degree theory for finite dimensional generalized variational inequalities is built and employed to prove some results on solution existence and solution stability.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal European Journal of Operational Research.
Volume (Year): 192 (2009)
Issue (Month): 3 (February)
Contact details of provider:
Web page: http://www.elsevier.com/locate/eor
Degree theory Variational inequality Generalized variational inequality Solution existence Solution stability;
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Zhong Wang & Nan Huang, 2011. "Degree theory for a generalized set-valued variational inequality with an application in Banach spaces," Journal of Global Optimization, Springer, vol. 49(2), pages 343-357, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.